# SDR C2XA11TY081

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 684
- Aircraft time: 23,962 hours, 13,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00384
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT ON PANEL 191 INOP.  REMOVED AND REPLACED POWER SUPPLY CHARGER NR 2 IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
